# SDR SWIA2024F01079

- Difficulty date: October 4, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,058 hours, 25,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA HAS CORROSION ON CROSS BEAM FR 14 BELOW FORWARD GALLEY AREA. (C-CHECK RO 10/30/2024) (FILED OPEN)	PERFORMED PERMANENT DOUBLER REPAIR ON FR 14 CROSS BEAM REF. SRM 53-00-10 /REPAIR 03P. CHANGE IN WEIGHT 563.26 GRAMS. CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.THIS REPAIR DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION AND THE INSPECTION IN THE CURRENT MPG/MRBR IS SUFFICIENT.
